STABILITY OF THE EXPONENTIAL UTILITY MAXIMIZATION PROBLEM WITH RESPECT TO PREFERENCES
Mathematical Finance, 2017, vol. 27, issue 1, 38-67
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:27:y:2017:i:1:p:38-67
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().